# SDR ASAA12511492

- Difficulty date: April 30, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,408 hours, 4,589 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 20G0765
- Condition: Failed
- Location: Apu
- Part time: 4,035 hours, 1,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATTEMPTED T/C NG 49, EO 03483 1 "NG APU ECU SOFTWARE UPDATE TO VERSION 5". UPDATED FAILED SOFTWARE, LOCKED UP AND WON'T RESET APU IS NOW INOPERATIVE DUE TO APU ECU LOCKED UP.  ACFT GROUNDED.  R & R APU ECU & OPS CHECKED GOOD REF AMM 49-61-12.
